UM

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Probabilistic Solutions of a Nonlinear Plate Excited by Gaussian White Noise Fully Correlated in Space Journal article
INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS, 2017,Volume: 17,Issue: 9
Authors:  Er, G. K.;  Iu, V. P.
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Nonlinear plate  Fokker-Planck-Kolmogorov equation  probabilistic solution  MDOF system  
EXPONENTIAL–POLYNOMIAL CLOSURE METHOD FOR SOLVING TRUNCATED KOLMOGOROV–FELLER EQUATION Journal article
International Journal of Computational Methods, 2011,Volume: 9,Issue: 1
Authors:  H. T. ZHU;  G. K. ER;  V. P. IU;  K. P. KOU
Favorite  |  View/Download:1/0  |  Submit date:2019/07/30
Nonlinear  Probability Density Function  Stochastic Process  Poisson Impulse  
Probabalistic Solution of Nonlinear Oscillators Under External and Parametric Poisson Impulses Journal article
AIAA Journal, 2008,Volume: 46,Issue: 11,Page: 2839-2847
Authors:  G. K. Er;  H. T. Zhu;  V. P. Iu;  K. P. Kou
Favorite  |  View/Download:1/0  |  Submit date:2019/06/03